Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 923898, 8 pages
http://dx.doi.org/10.1155/2013/923898
Research Article

Newton-Kantorovich and Smale Uniform Type Convergence Theorem for a Deformed Newton Method in Banach Spaces

1Department of Mathematics, Taizhou University, Linhai, Zhejiang 317000, China
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technicka 8, 616 00 Brno, Czech Republic
3Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310027, China

Received 12 September 2013; Accepted 18 November 2013

Academic Editor: Miroslava Růžičková

Copyright © 2013 Rongfei Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “Increasing the convergence order of an iterative method for nonlinear systems,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2369–2374, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Cordero, J. R. Torregrosa, and P. Vindel, “Study of the dynamics of third-order iterative methods on quadratic polynomials,” International Journal of Computer Mathematics, vol. 89, no. 13-14, pp. 1826–1836, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. V. Kantorovich, “On Newton's method,” Akademiya Nauk SSSR. Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 28, pp. 104–144, 1949 (Russian). View at Google Scholar · View at MathSciNet
  5. Z. D. Huang, “A note on the Kantorovich theorem for Newton iteration,” Journal of Computational and Applied Mathematics, vol. 47, no. 2, pp. 211–217, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. H. Wang and C. Li, “Convergence of Newton's method and uniqueness of the solution of equations in Banach spaces. II,” Acta Mathematica Sinica, vol. 19, no. 2, pp. 405–412, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. K. Argyros, “On Newton's method for solving equations containing Fréchet-differentiable operators of order at least two,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1553–1560, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. A. Ezquerro, J. M. Gutiérrez, M. A. Hernández, and M. A. Salanova, “The application of an inverse-free Jarratt-type approximation to nonlinear integral equations of Hammerstein-type,” Computers & Mathematics with Applications, vol. 36, no. 4, pp. 9–20, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Chen, Y. Khan, Q. Wu, and A. Yildirim, “Newton-Kantorovich convergence theorem of a modified Newton's method under the gamma-condition in a Banach space,” Journal of Optimization Theory and Applications, vol. 157, no. 3, pp. 651–662, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. A. Ezquerro, D. González, and M. A. Hernández, “A modification of the classic conditions of Newton-Kantorovich for Newton's method,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 584–594, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. A. Ezquerro, D. González, and M. A. Hernández, “A variant of the Newton-Kantorovich theorem for nonlinear integral equations of mixed Hammerstein type,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9536–9546, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Frontini and E. Sormani, “Modified Newton's method with third-order convergence and multiple roots,” Journal of Computational and Applied Mathematics, vol. 156, no. 2, pp. 345–354, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. A. Ezquerro and M. A. Hernández, “On the R-order of convergence of Newton's method under mild differentiability conditions,” Journal of Computational and Applied Mathematics, vol. 197, no. 1, pp. 53–61, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Weerakoon and T. G. I. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Frontini and E. Sormani, “Some variant of Newton's method with third-order convergence,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 419–426, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Frontini and E. Sormani, “Third-order methods from quadrature formulae for solving systems of nonlinear equations,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 771–782, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. H. Wang and C. Li, “The local and global behaviors of methods for solving equations,” Chinese Science Bulletin, vol. 46, no. 6, pp. 444–451, 2001. View at Google Scholar · View at MathSciNet
  18. Y. Zhao and Q. Wu, “Convergence analysis for a deformed Newton's method with third-order in Banach space under γ-condition,” International Journal of Computer Mathematics, vol. 86, no. 3, pp. 441–450, 2009. View at Publisher · View at Google Scholar · View at MathSciNet